# SDR AALA202310209025

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 38,960 hours, 4,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 307756
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L AFT EMERGENCY EXIT LIGHT INOPERATIVE. INSTALLED NEW BATTERIES AT M33650 (AALA202310209025) AND M33651 (AALA202310208881) FUNCTIONAL CHECK GOOD. IAW B777 AMM 33-51-06
